Coming Off BC

0 Replies
melay86 - January 11

Hello all, this is my first post, but I have been reading through the forums on here for about 3 weeks...my question is what symptoms/side effects do you remember experiencing after coming off of bc? I just stopped taking them app. one month ago and am having what I think is my first non "pill" period in 6 months and it came 1 week early and is not anywhere near what my normal af is...four days in and I feel like it has yet to start it's so light! I have come off of b/c 2 times b4 and have never been early before...only late. And I have been extremely nauseous. As anyone else experienced this coming off of birth control? Thank you!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?